On contraceptive pills taken during Ramadan:

Fatwa, posted 4.22.2010, from Saudi Arabia, in:
Fatwa Question or Essay Title: 
On contraceptive pills taken during Ramadan:

[Full Question: I have taken contraceptive pills in Ramadan. Should I make up for the days during which I did not have my period through the contraceptive effect of the pills and so I observed fasting and offered Salah (Prayer) on them with the people? Is there any sin on me for taking these pills?]

Answer: It is permissible for a woman to take a medicine to delay her menstrual period, so that she can perform Hajj or Umrah (small pilgrimage), or observe fasting in Ramadan, provided that it will result in no harmful effect on her. You do not have to make up for these days in which menstrual bleeding was stopped by the effect of the pills and you observed fasting with the people.

س2: إني أكلت حبوب المنع في رمضان هل أنا أصوم الأيام التي أكلت فيها الحبوب في رمضان مع أني أصوم وأصلي مع الناس، وآكلهن هل يلحقني منهن شيء أم لا؟ ج2: يجوز للمرأة أن تتناول ما يؤخر العادة عنها من أجل مناسبة حج أو عمرة أو صيام رمضان، إذا لم يترتب عليها ضرر بسبب ذلك، وليس عليك قضاء تلك الأيام التي ارتفع دمها بسبب الحبوب وصمتيها مع الناس. (الجزء رقم : 10، الصفحة رقم: 341) وبالله التوفيق وصلى الله على نبينا محمد وآله وصحبه وسلم.